# SDR C2XA11RI115

- Difficulty date: June 24, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 29,038 hours, 21,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 222031
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3153 - EWR - FLIGHT CREW REPORTED E1 FIRE DETECTOR FAIL EN ROUTE - ENGINE OPERATING NORMALLY.  EWR MX REMOVED AND REPLACED ENGINE 1 FIRE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
